Cureus · 2025
Fluoroquinolone-Associated Tendinopathy Presenting As Calf Myotendinous Strain.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Moseley Tristan S, Cluney Cameron, Dennis Lee A, Overturf Matthew D
Аннотация
Fluoroquinolones are widely utilized antibiotics, but there is an increasing association with musculoskeletal complications, most notably Achilles tendon injury. We present the case of a 53-year-old woman with rheumatoid arthritis and a history of thyroid cancer who developed recurrent right calf pain and myotendinous strains approximately five months after sequential therapy with ciprofloxacin and levofloxacin. These episodes were localized to the gastrocnemius-soleus junction and occurred with minimal activity, without evidence of tendon rupture on MRI. Her condition was managed conservatively through physical therapy and activity modification; however, symptoms persisted with intermittent flares for over one year. This case underscores an atypical presentation of fluoroquinolone-associated tendinopathy, highlighting that such injury may extend beyond the Achilles tendon and manifest as recurrent myotendinous strains. Recognizing these less typical patterns is crucial, especially in patients with additional risk factors, and clinicians should exercise vigilance when prescribing fluoroquinolones or assessing patients with tendon-related symptoms.